Hi, I'm in the first week of my birth control pills. I had sex on the first day and have had diarrhoea several times 3 days after, starting about 6 hours after I took my pill (this was yesterday).
When we had sex we used the withdrawal method too, although not perfectly. Does this,combined with any reduced effectiveness from being ill justify emergency contraception?
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.